# SDR AWXA200600493

- Difficulty date: March 1, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 20,990 hours, 8,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL -  DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON TWO POINTS ON THE RT INBOARD SEAT TRACK AT FS 42 AND FS 46+5" AT BL Y-765.  REWORK AREA WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK FROM FS 42 TO FS 47 AT BL Y-765 IAW AIRBUS 320 SRM 51-72-11.
